MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. HEMO-FLOW; CATHETER, HEMODIALYSIS, IMPLANTED

MEDICAL COMPONENTS, INC. HEMO-FLOW; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number DHFS 28
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with coronary artery disease and recent bleed from dialysis catheter.Procedure: tunneled hemodialysis venous catheter placement with fluoroscopy and ultrasound.The distal catheter split when putting the tunneler on.Removed and no known harm to patient.Manufacturer response for catheter, hemodialysis, implanted, hemo-flow (per site reporter).Will obtain.

Brand Name
HEMO-FLOW
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
3088 east 33rd place
yuma AZ 85365
MDR Report Key19770671
Report Number19770671
Device Sequence Number12912615
Product Code MSD
UDI-Device Identifier00884908140996
UDI-Public(01)00884908140996(17)260511MRGV720
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2024
Report Date (Section F) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDHFS 28
Device Catalogue NumberDHFS 28
Device Lot NumberMRGV720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA06/20/2024